MAUDE Adverse Event Report: ETHICON INC. PROLENE 3D PATCH LGE DIAM (5CM), EXT; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE 3D PATCH LGE DIAM (5CM), EXT; MESH, SURGICAL, POLYMERIC
Model Number 3DPL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2007 and mesh was implanted.It was reported that the patient underwent hernia repair surgery on an unknown date and mesh was implanted.It was reported that the patient underwent hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient experienced severe, chronic and acute groin pain, stress and anxiety.Other procedure is captured under separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 6/7/2021.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PROLENE 3D PATCH LGE DIAM (5CM), EXT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11870563
Report Number2210968-2021-04910
Device Sequence Number11567014
Product Code FTL
UDI-Device Identifier10705031005143
UDI-Public10705031005143
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K010722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number3DPL
Device Catalogue Number3DPL
Device Lot Number15999-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;